MAUDE Adverse Event Report: INMODE LTD. INMODE RF; GEI

INMODE LTD. INMODE RF; GEI
Model Number AG604881A
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Full thickness (Third Degree) Burn (2696)
Date of Event 06/10/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No technical issues were found in the system during service inspection.Hp was not returned for inspection.The investigation attributed the root cause to user errors: cut off temperatures used were above the recommended per ifu and obviously too high for the given thin fat layer.The technique also appears to be incorrect:poor control of treatment depth and of the hp movement.The doctor declined a retraining.
 
Event or Problem Description
Full thickness burn on jowl.
 
Additional Manufacturer Narrative
No technical issues were found in the system during service inspection.Hp was not returned for inspection.The investigation attributed the root cause to user errors: cut off temperatures used were above the recommended per ifu and obviously too high for the given thin fat layer.The technique also appears to be incorrect: poor control of treatment depth and of the hp movement.The doctor declined a retraining.(b)(6) 2024: correction is submitted to correct h10 (manufacturer narrative).Handpiece name was added.The handpiece involved in the incident was facetite.No technical issues were found in the system during service inspection.Hp was not returned for inspection.The investigation attributed the root cause to user errors: cut off temperatures used were above the recommended per ifu and obviously too high for the given thin fat layer.The technique also appears to be incorrect: poor control of treatment depth and of the hp movement.The doctor declined a retraining.
 
Event or Problem Description
Full thickness burn on jowl.

Brand Name
INMODE RF
Common Device Name
GEI
Manufacturer (Section D)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS  2069206
Manufacturer (Section G)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS   2069206
Manufacturer Contact
lina korsensky
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692-06
IS   2069206
MDR Report Key19788435
Report Number3010511300-2024-00575
Device Sequence Number8303019
Product Code GEI
UDI-Device Identifier07290016633016
UDI-Public07290016633016
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K151793
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Remedial Action Other,Notification,Patient Monitoring,Inspection
Type of Report Initial,Followup
Report Date (Section B) 08/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAG604881A
Device Catalogue NumberAG604881A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/10/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2024
Supplement Date Received by Manufacturer07/01/2024
Initial Report FDA Received Date07/21/2024
Supplement Report FDA Received Date08/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/17/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age57 YR
Patient SexFemale
Patient RaceWhite